10.1002/(sici)1096-9853(199602)20:2<143::aid-nag812>3.0.co;2-u
Doi:
10.1002/(sici)1096-9853(199602)20:2<143::aid-nag812>3.0.co;2-u
Title:
A NEW MODEL FOR THE ANALYSIS OF SETTLEMENT OF DRILLED PIERS
Author: VALLABHAN, C. V. G.; MUSTAFA, G.
Year: 1996
Month: 02
Volume: 20
Issue: 2
First_page: 143
Last_page: 152
Journal:
International Journal for Numerical and Analytical Methods in Geomechanics
Issnp: 0363-9061
Issne: 1096-9853
Md5: 7ef53c8ebfd6c90fbf87e1aa06ab2e62
Filesize: 593834
Timeadded: 2014-08-31 21:21:14
Journalid: 9917
Original Link: https://www.wenrao.com/i/31k1L18NTqa1S5KxK
相关文献
下载榜